Alert archive / Kansas / Flash Flood Warnings in 2019
Flash Flood Warning 60, NWS Topeka, KS
NWS Topeka, KS issued this flash flood warning at Aug 16, 2019, 3:44 AM CDT for Anderson County, Franklin County, Kansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 16, 2019, 3:44 AM CDT (08:44 UTC)
- Expired
- Aug 16, 2019, 6:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Anderson County, KS, Franklin County, KS
The radar
The Pleasant Hill radar (KEAX), 92 km from the middle of the area, began a volume at 08:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 8.7 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1479 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 1268 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 261 m²/s²
- 0-3 km storm-relative helicity
- 570 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 19.6
The text
As transmitted.
108
WGUS53 KTOP 160844
FFWTOP
KSC003-059-161115-
/O.NEW.KTOP.FF.W.0060.190816T0844Z-190816T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Topeka KS
344 AM CDT Fri Aug 16 2019
The National Weather Service in Topeka has issued a
* Flash Flood Warning for...
Southeastern Franklin County in east central Kansas...
Northeastern Anderson County in east central Kansas...
* Until 615 AM CDT.
* At 344 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 4 inches of rain have
fallen. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Richmond, Greeley and Lane.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
&&
LAT...LON 3826 9507 3826 9508 3835 9538 3849 9536
3846 9507 3839 9507 3839 9506
$$1 follow-up statement
902
WGUS73 KTOP 161115
FFSTOP
Flash Flood Statement
National Weather Service Topeka KS
615 AM CDT Fri Aug 16 2019
KSC003-059-161124-
/O.EXP.KTOP.FF.W.0060.000000T0000Z-190816T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Franklin-Anderson-
615 AM CDT Fri Aug 16 2019
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN FRANKLIN AND NORTHEASTERN
ANDERSON COUNTIES WILL EXPIRE AT 615 AM CDT...
Flood waters have receded. However, some minor flooding may still be
taking place over portions of the area. This flash flood warning
has been replaced with an areal flood warning. Please continue to
heed any remaining road closures.
LAT...LON 3826 9507 3826 9508 3835 9538 3849 9536
3846 9507 3839 9507 3839 9506
$$
BDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at Aug 16, 12:14 AM CDT, 3 hours 30 minutes earlier.
Area forecast discussion, Aug 16, 12:14 AM CDT, 3 hours 30 minutes before
Area Forecast Discussion National Weather Service Topeka KS 1214 AM CDT Fri Aug 16 2019 ...AVIATION UPDATE... .SHORT TERM...(This evening through Friday night) Issued at 250 PM CDT Thu Aug 15 2019 Convective trends and intensities are the main challenges. Mesoscale- convective system continues to impact northern portions of the area in seasonally-strong west-northwest flow aloft with continued 850 mb southwest winds around 20 knots keeping some higher theta-e air ingest in place. Outflow boundary from this convection was bisecting the CWA from west to east with well-mixed and moisture-rich boundary layer air pushing north-northwest into it. Latest analysis indicates at least modest ML CIN persists but strong convergence was leading to some 19Z cumulus development in central Kansas with ML CAPE near 3500 J/kg. Short-range guidance continues to struggle with ongoing precipitation most solutions point to some redevelopment in the next several hours. Hard to get too precise with location and timing but expect at least isolated convection to develop by 00Z near the boundary and push east to southeast into the evening. The developing nocturnal low-level jet will increase already strong shear for a environment very supportive of supercells into the evening, with their persistence at least partially moderated by the orientation of the boundary, with continues to alter with time. All modes of severe weather will be possible into at least 03Z with a slowly- destabilizing boundary layer likely leading to decreasing potential overnight. The decreasing trend will also be aided by a shortwave trough pushing east into the upper Mississippi Valley, bringing a reinforcing boundary into northern Kansas. The eventual location of this boundary will be a key player in thunderstorm activity for Friday afternoon and evening. Most guidance brings it through at least I-70 but it may reside over the southern counties in the late afternoon and early evening. There is some potential for an increasing capping inversion to build in over the boundary layer and may keep daytime development in check, and this could be under a deck of lower stratus, further curtailing convection and resulting in lower confidence in high temperatures. The greater threat will likely come as the low-level jet returns in the evening and overnight for elevated WAA-induced development. With potential training of storms over this boundary over precip falling today/tonight, there is some concern for excessive rainfall amounts. .LONG TERM...(Saturday through Thursday) Issued at 250 PM CDT Thu Aug 15 2019 Evolution of the weather on Saturday will depend on linger convection and outflow/front from Friday night, and speed of the shortwave trof progged to move through the state. Generally zonal flow across the state does little to shift warm front north or south, leaving a focus for convection across the northern part of the state. GFS solutions would pose a higher threat for strong storms given available instability as wave moves over eastern Kansas in the afternoon/evening hours, advecting moist unstable air into the warm sector then developing convection. Will keep chance PoPs for lingering morning convection, followed by the uncertainty of the location of redevelopment in the afternoon/evening. Highs rise to the low 90s, possibly a few degrees cooler north of the warm front near the NE border. Broader large scale upper trof moves across southern Canada and the northern plains late Saturday night, giving the upper ridge a chance to nose northward into the Central Plains Sunday into Monday. Highs rise back into the 90s with upper 90s in central parts of the state, and heat indices possibly back into the 100-110 range Sunday through Tuesday afternoons. May start to get some influence from cooler air pushing southward behind the upper low over the Great Lakes for Wednesday, and another chance for rain as it does so, bringing forecast highs back down to the upper 80s to near 90 for mid/late week. && .AVIATION...(For the 06Z TAFS through 06Z Saturday) Issued at 1214 AM CDT Fri Aug 16 2019 As the low level jet veers more to the west, convection is expected to move east of TOP and FOE by 10 or 11Z. Models continue to show MVFR CIGS hanging in through the morning. There is some variance in how far south these clouds go to the point that TOP is MVFR and FOE is VFR. Confidence in this level of detail is not that good so will keep the prev forecast going with CIGS lifting above 3 KFT by early afternoon. There is a chance for more storms Friday evening as the low level jet redevelops. As this is mainly a mesoscale forecast, skill in trying to time convection 24 hours out is low. && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...65 LONG TERM...67 AVIATION...Wolters
Hazardous weather outlook, Aug 15, 3:11 PM CDT, 12 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Topeka KS 311 PM CDT Thu Aug 15 2019 KSZ008>012-020>024-026-034>040-054>056-058-059-162015- Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson- 311 PM CDT Thu Aug 15 2019 This hazardous weather outlook is for east central...north central and northeast Kansas. .DAY ONE...This Afternoon and tonight. Thunderstorm chances increase across the entire area as the late afternoon and evening progress, but thunderstorm chances gradually end overnight. Some of the storms this afternoon and this evening may be severe with large to very large hail, damaging winds, and a few tornadoes. Locally heavy rainfall is also possible. Flooding on the Big Blue River near Blue Rapids continues. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Additional rounds of thunderstorms with locally heavy rainfall are possible Friday night through Sunday morning. Severe weather can't be ruled out with these storms with the most likely hazards being large hail, damaging winds, and heavy rainfall that could lead to localized flash flooding concerns. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through the late evening hours. && More detailed information can be accessed at... http://www.weather.gov/top/sitrep
In the hours before
Local storm report, Aug 16, 2:01 AM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
201 AM CDT FRI AUG 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0154 AM HAIL 4 W PAULINE 38.97N 95.76W
08/16/2019 E1.00 INCH SHAWNEE KS EMERGENCY MNGR
&&Special weather statement, Aug 16, 2:28 AM CDT, 1 hour 16 minutes before
Special Weather Statement National Weather Service Topeka KS 228 AM CDT Fri Aug 16 2019 KSZ026-039-040-160800- Shawnee-Jefferson-Douglas- 228 AM CDT Fri Aug 16 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JEFFERSON...EAST CENTRAL SHAWNEE AND WESTERN DOUGLAS COUNTIES UNTIL 300 AM CDT... At 228 AM CDT, Doppler radar was tracking a strong thunderstorm near Grantville, moving southeast at 30 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Western Lawrence, Tecumseh, Perry, Meriden, Lecompton, Clinton, Lone Star, Clinton Lake, Williamstown, Perry Lake and Grantville. This includes Kansas Turnpike between mile markers 184 and 201. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 700 AM CDT for northeastern and east central Kansas. LAT...LON 3880 9529 3904 9560 3924 9558 3915 9526 TIME...MOT...LOC 0728Z 301DEG 28KT 3911 9554
Special weather statement, Aug 16, 2:50 AM CDT, 54 minutes before
Special Weather Statement
National Weather Service Topeka KS
250 AM CDT Fri Aug 16 2019
KSZ040-160830-
Douglas-
250 AM CDT Fri Aug 16 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DOUGLAS COUNTY UNTIL 330
AM CDT...
At 250 AM CDT, Doppler radar was tracking a strong thunderstorm near
Clinton, moving southeast at 40 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Lawrence, Baldwin City, Eudora, Lone Star, Pleasant Grove and
Vinland.
This includes Kansas Turnpike between mile markers 201 and 204.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
east central Kansas.
LAT...LON 3874 9521 3886 9539 3901 9528 3899 9519
3897 9519 3896 9518 3896 9517 3898 9516
3894 9506 3874 9506
TIME...MOT...LOC 0750Z 300DEG 33KT 3893 9533Special weather statement, Aug 16, 3:00 AM CDT, 44 minutes before
Special Weather Statement
National Weather Service Topeka KS
300 AM CDT Fri Aug 16 2019
KSZ059-160815-
Anderson-
300 AM CDT Fri Aug 16 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ANDERSON COUNTY
UNTIL 315 AM CDT...
At 300 AM CDT, Doppler radar was tracking a strong thunderstorm near
Greeley, moving southeast at 30 mph.
Nickel size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Greeley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
east central Kansas.
LAT...LON 3826 9507 3831 9522 3839 9517 3839 9506
3826 9506
TIME...MOT...LOC 0800Z 294DEG 26KT 3834 9510Special weather statement, Aug 16, 3:13 AM CDT, 31 minutes before
Special Weather Statement
National Weather Service Topeka KS
313 AM CDT Fri Aug 16 2019
KSZ056-059-160845-
Franklin-Anderson-
313 AM CDT Fri Aug 16 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FRANKLIN AND
NORTHEASTERN ANDERSON COUNTIES UNTIL 345 AM CDT...
At 313 AM CDT, Doppler radar was tracking a strong thunderstorm near
Richmond, moving southeast at 30 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Richmond, Greeley, Princeton and Lane.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
east central Kansas.
LAT...LON 3826 9507 3812 9508 3849 9538 3861 9517
3848 9506 3826 9506
TIME...MOT...LOC 0813Z 320DEG 26KT 3844 9520Special weather statement, Aug 16, 3:15 AM CDT, 29 minutes before
Special Weather Statement
National Weather Service Topeka KS
315 AM CDT Fri Aug 16 2019
KSZ026-160845-
Jefferson-
315 AM CDT Fri Aug 16 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JEFFERSON COUNTY
UNTIL 345 AM CDT...
At 315 AM CDT, Doppler radar was tracking a strong thunderstorm 5
miles southeast of Valley Falls, moving southeast at 30 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Oskaloosa, McLouth and Winchester.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
northeastern Kansas.
LAT...LON 3913 9519 3908 9519 3926 9548 3940 9539
3934 9518 3913 9518
TIME...MOT...LOC 0815Z 297DEG 25KT 3930 9538The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 7:09 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Marshall, Nemaha, Pottawatomie | 51 min |
| Aug 15, 7:12 PM CDT | Special Weather Statement | TOP | Brown | 48 min |
| Aug 15, 7:23 PM CDT | Severe Thunderstorm Warning | TOP | Brown | 52 min |
| Aug 15, 7:37 PM CDT | Special Weather Statement | TOP | Shawnee | 23 min |
| Aug 15, 7:45 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Morris, Riley, Wabaunsee | 60 min |
| Aug 15, 7:53 PM CDT | Tornado Warning | TOP | Geary, Wabaunsee | 37 min |
| Aug 15, 7:55 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Marshall, Nemaha, Pottawatomie, Shawnee | 65 min |
| Aug 15, 8:13 PM CDT | Special Weather Statement | TOP | Pottawatomie | 32 min |
| Aug 15, 8:17 PM CDT | Tornado Warning | TOP | Wabaunsee | 43 min |
| Aug 15, 8:19 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Jefferson, Shawnee | 41 min |
| Aug 15, 8:38 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Pottawatomie, Riley, Wabaunsee | 37 min |
| Aug 15, 8:42 PM CDT | Tornado Warning | TOP | Wabaunsee | 18 min |
| Aug 15, 8:54 PM CDT | Tornado Warning | TOP | Wabaunsee | 36 min |
| Aug 15, 8:58 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Jefferson, Pottawatomie, Shawnee | 21 min |
| Aug 15, 9:00 PM CDT | Special Weather Statement | TOP | Brown | 30 min |
| Aug 15, 9:05 PM CDT | Flash Flood Warning | TOP | Brown | 4 hr |
| Aug 15, 9:09 PM CDT | Severe Thunderstorm Warning | TOP | Wabaunsee | 36 min |
| Aug 15, 9:14 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Riley, Wabaunsee | 46 min |
| Aug 15, 9:23 PM CDT | Tornado Warning | TOP | Lyon, Osage, Wabaunsee | 22 min |
| Aug 15, 9:27 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Pottawatomie, Riley | 48 min |
| Aug 15, 9:33 PM CDT | Tornado Warning | TOP | Lyon, Morris, Wabaunsee | 27 min |
| Aug 15, 9:41 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Morris, Pottawatomie, Riley, Wabaunsee | 34 min |
| Aug 15, 9:46 PM CDT | Tornado Warning | TOP | Lyon, Osage, Wabaunsee | 29 min |
| Aug 15, 9:47 PM CDT | Flash Flood Warning | TOP | Geary, Pottawatomie, Riley, Wabaunsee | 4 hr |
| Aug 15, 9:57 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Osage, Wabaunsee | 48 min |
| Aug 15, 10:15 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Lyon, Morris, Riley, Wabaunsee | 30 min |
| Aug 15, 10:20 PM CDT | Severe Thunderstorm Warning | TOP | Coffey, Franklin, Lyon, Osage | 40 min |
| Aug 15, 10:42 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Osage, Wabaunsee | 48 min |
| Aug 15, 10:44 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Lyon, Morris, Wabaunsee | 46 min |
| Aug 15, 10:54 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey, Franklin, Osage | 51 min |
| Aug 15, 10:57 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Pottawatomie, Shawnee, Wabaunsee | 48 min |
| Aug 15, 11:05 PM CDT | Severe Thunderstorm Warning | TOP | Coffey, Lyon, Osage | 40 min |
| Aug 15, 11:09 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Morris | 51 min |
| Aug 15, 11:32 PM CDT | Severe Thunderstorm Warning | TOP | Coffey, Lyon | 43 min |
| Aug 15, 11:37 PM CDT | Flash Flood Warning | TOP | Marshall, Nemaha, Pottawatomie | 4 hr |
| Aug 15, 11:41 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey, Franklin | 49 min |
| Aug 15, 11:48 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Pottawatomie, Shawnee, Wabaunsee | 27 min |
| Aug 16, 12:13 AM CDT | Severe Thunderstorm Warning | TOP | Coffey, Lyon | 47 min |
| Aug 16, 12:25 AM CDT | Severe Thunderstorm Warning | TOP | Anderson | 50 min |
| Aug 16, 12:36 AM CDT | Severe Thunderstorm Warning | TOP | Osage, Shawnee | 26 min |
| Aug 16, 12:53 AM CDT | Areal Flood Warning | TOP | Brown | 3 hr |
| Aug 16, 1:08 AM CDT | Special Weather Statement | TOP | Franklin, Osage | 37 min |
| Aug 16, 1:16 AM CDT | Special Weather Statement | TOP | Shawnee | 29 min |
| Aug 16, 1:17 AM CDT | Severe Thunderstorm Warning | TOP | Jackson, Pottawatomie, Shawnee | 28 min |
| Aug 16, 1:24 AM CDT | River Flood Warning | TOP | Wabaunsee | 11 hr |
| Aug 16, 1:34 AM CDT | Areal Flood Advisory | TOP | Anderson, Coffey, Franklin | 4 hr |
| Aug 16, 1:37 AM CDT | Special Weather Statement | TOP | Anderson, Franklin | 23 min |
| Aug 16, 1:43 AM CDT | Areal Flood Warning | TOP | Geary, Pottawatomie, Riley, Wabaunsee | 3 hr |
| Aug 16, 1:47 AM CDT | Severe Thunderstorm Warning | TOP | Osage, Shawnee | 28 min |
| Aug 16, 1:57 AM CDT | Severe Thunderstorm Warning | TOP | Jackson, Jefferson, Shawnee | 33 min |
| Aug 16, 1:58 AM CDT | Severe Thunderstorm Warning | TOP | Anderson, Franklin | 47 min |
| Aug 16, 2:09 AM CDT | Severe Thunderstorm Warning | TOP | Douglas, Franklin, Osage, Shawnee | 51 min |
| Aug 16, 2:28 AM CDT | Special Weather Statement | TOP | Douglas | 32 min |
| Aug 16, 2:50 AM CDT | Special Weather Statement | TOP | Douglas | 40 min |
| Aug 16, 3:00 AM CDT | Special Weather Statement | TOP | Anderson | 15 min |
| Aug 16, 3:13 AM CDT | Special Weather Statement | TOP | Anderson | 32 min |
| Aug 16, 3:15 AM CDT | Special Weather Statement | TOP | Jefferson | 30 min |
| Aug 16, 3:19 AM CDT | Severe Thunderstorm Warning | TOP | Anderson, Franklin | 26 min |
| Aug 16, 3:27 AM CDT | Areal Flood Warning | TOP | Marshall, Nemaha, Pottawatomie | 3 hr |
| Aug 16, 3:28 AM CDT | Severe Thunderstorm Warning | TOP | Jefferson | 17 min |
| Aug 16, 6:14 AM CDT | Areal Flood Warning | TOP | Anderson, Franklin | 3 hr |
| Aug 16, 9:54 AM CDT | River Flood Warning | TOP | Franklin, Osage | 45 hr |
| Aug 16, 1:03 PM CDT | Flash Flood Watch | TOP | Brown, Douglas, Franklin, Jackson, Jefferson, Marshall and 6 more | 18 hr |
Nearby
Flash Flood Warnings in Kansas, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.